RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 664–671 (Mi de9267)  

Ordinary Differential Equations

Dependence of the Bellman function on a parameter for two-dimensional control systems

N. N. Petrov

Saint Petersburg State University

Full text: PDF file (1153 kB)

English version:
Differential Equations, 1997, 33:5, 667–674

Bibliographic databases:
UDC: 517.934
Received: 28.03.1997

Citation: N. N. Petrov, “Dependence of the Bellman function on a parameter for two-dimensional control systems”, Differ. Uravn., 33:5 (1997), 664–671; Differ. Equ., 33:5 (1997), 667–674

Citation in format AMSBIB
\Bibitem{Pet97}
\by N.~N.~Petrov
\paper Dependence of the Bellman function on a parameter for two-dimensional control systems
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 664--671
\mathnet{http://mi.mathnet.ru/de9267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616455}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 667--674


Linking options:
  • http://mi.mathnet.ru/eng/de9267
  • http://mi.mathnet.ru/eng/de/v33/i5/p664

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019